Publications


 
Analyse pour les EDP (série - traductions ci-dessous)
[EDP1] J. Simon. Espaces de Banach, Fréchet, Hilbert et Neumann (Analyse pour les EDP, vol. 1). ISTE, 2017. [e-book] [livre] [Morceaux choisis].
[EDP2] J. Simon. Distributions à valeurs réelles ou dans un espace de Neumann (Analyse pour les EDP, vol. 2). ISTE, (à paraître, 2018 ?).
 
Analysis for PDEs (translations of the above series)
[PDE1] J. Simon. Banach, Fréchet, Hilbert and Neumann spaces (Analysis for PDEs, vol. 1). Wiley & ISTE, 2017. [e-book ou livre] [Selected excerpts].
[PDE2] J. Simon. Real and Neumann space-valued distributions (Analysis for PDEs, vol. 2). Wiley & ISTE (à paraître, 2018 ?).

 
Espaces fonctionnels et analyse / Functional spaces and analysis
[E1] J. Simon. Caractérisation d'espaces fonctionnels. Bollettino U. M. I., sér. 5, 15 (1978), 687-714.
[E3] J. Simon. Compact sets in Lp(0,T;B). Ann. Mat. Pura Appl., sér. IV, CXLVI (1987), 65-96 (Article au Top10 de l'AMS).
[E4] J. Simon. Sobolev, Besov and Nikol'skii fractional spaces : imbeddings and comparisons for vector valued spaces on an interval. Ann. Mat. Pura Appl., sér. IV, LCVII (1990), 117-148.
[E10] J. Simon. Una generalización del teorema de Lions-Tartar. Boletin SeMA, 40 ( 2007), 43-69.
[E11] J. Simon. Sobre la identificación V, H = H', V' y un error en relación con ella. Actas XXI CEDYA - XI CMA, Univ. Ciudad Real (2009). (Exposé / Lecture)
[E13] J. Simon. On the identification H = H' in the Lions theorem and a related error. Prepublication Univ. Nice (2009).

 
Distributions à valeurs vectorielles / Vector valued distributions
[E6] J. Simon. Primitives de distributions et applications. Séminaire Analyse, Univ. Blaise Pascal 6-7 (1991).
[E7] J. Simon. Démonstration constructive d'un théorème de G. de Rham. C. R. Acad. Sci. Paris, sér. I, 316 (1993), 1167-1172.
[E8] J. Simon. Representation of distributions and explicit antiderivatives up to the boundary. In Progress in partial differential differential equations: the Metz surveys 2, M. Chipot éd., Longman (1993), 201-215.
[E9] J. Lemoine, J. Simon. Extension of distributions and representation by derivatives of continuous functions. Rend. Acad. Naz. Lincei Roma, sér. 9, no 7 (1996), 31-40.
[E12] J. Simon. Distributions et espaces de Lebesgue à valeurs dans un espace vectoriel topologique localement convexe. Prepublication Univ. Nice (2009).

 
Majorations indépendantes de l'état initial / Bounds independent of initial data
[T1] J. Simon. Existence et unicité de solutions d'équations et d'inéquations d'évolution sur R. C. R. Acad. Sci. Paris, sér. A, 274 (1972), 1045-1047.
[T2] J. Simon. Une majoration et quelques résultats sur le comportement à l'infini de solutions d'équations fortement non linéaires. C. R. Acad. Sci. Paris, sér. A, 279 (1974), 421-424.
[T3] J. Simon. Quelques propriétés de solutions d'équations et d'inéquations d'évolution paraboliques non linéaires. Ann. Sc. Norm. Sup. Pisa, sér. IV, II, no 4 (1975), 585-609.

 
Régularité fractionnaire pour une équation non linéaire / Fractional regularity for a nonlinear equation
[R1] J. Simon. Régularité de solutions de problèmes non linéaires. C. R. Acad. Sci. Paris, sér. A, 282 (1976), 1351-1354.
[R3] J. Simon. Régularité locale des solutions d'une équation non linéaire. Pré-publication du Laboratoire d'Analyse Numérique, no 76022, Université de Paris 6 (1976), 15 pages.
[R4] J. Simon. Sur des équations aux dérivées partielles non linéaires. Introduction du Mémoire de Thèse d'État, Université de Paris 6 (1977), 10 pages.
[R5] J. Simon. Régularité de la solution d'une équation non linéaire dans Rn. In Journées d'Analyse Non Linéaire, P. Benilan et J. Robert éd., Lecture Notes in Mathematics, no 665, Springer (1978), 205-227.
[R6] J. Simon. Régularité de la composée de deux fonctions et applications. Bollettino U. M. I., sér. 5, no 16 (1979), 501-522.
[R7] J. Simon. Régularité de la solution d'un problème aux limites non linéaire. Ann. Fac. Sci. Toulouse, III (1981), 247-274.

 
Contrôle d'une donnée mesure / Control of measure data
[S1] S. Shu Chung, J. Simon. Sur un espace fonctionnel intervenant en contrôle ponctuel. C. R. Acad. Sci. Paris, sér. A, 290 (1980), 693-396.
[S5] J. Simon. Contrôle de la solution d'une équation parabolique avec donnée ponctuelle. J. Systems Sci. Math. Sci., 3, no 1 (1983), 1-27.
[S6] J. Simon. Caractérisation d'un espace fonctionnel intervenant en contrôle optimal. Ann. Fac. Sci. Toulouse, V (1983), 149-169.

 
Équilibre de plasmas / Plasma equilibrium
[P1] J. Simon. On a result due to L. Caffarelli and A. Friedman. In Non-linear partial differential equations and their applications, Collège de France seminar, no IV, H. Brezis et J.-L. Lions éd., Research Notes in Mathematics, no 84, Pitman (1983), 214-239.
[P2] J. Simon. Asymptotic behavior of a plasma induced by an electric current. Nonlinear Anal. Theory Methods Appl., 9, no 2 (1985), 149-169.
[P3] J. Blum, T. Gallouet, J. Simon. Equilibrium of a plasma in a tokamak. In Free boundary problems: applications and theory, IV, A. Bossavit, A. Damlamian et M. Fremond éd., Pitman (1985), 488-496.
[P4] J. Blum, T. Gallouet, J. Simon. Existence and control of a plasma equilibrium in a tokamak. S.I.A.M. J. Math. Anal., 17, no 5 (1986), 1158-1177.

 
Équations de Navier-Stokes à densité variable / Navier-Stokes equations with non-constant density
[F1] J. Simon. Écoulement d'un fluide non homogène avec une densité initiale s'annulant. C. R. Acad. Sci. Paris, sér. A, 287 (1978), 1009-1012.
[F6] J. Simon. Sur les fluides visqueux incompressibles et non homogènes. C. R. Acad. Sci. Paris, sér. I, 309 (1989), 447-452.
[F7] J. Simon. Strong solutions for non-homogeneous incompressible flows. In Numerical and Applied Mathematics, W.F. Ames éd., J.C. Baltzer AG (1989), 133-138.
[F8] J. Simon. Non-homogeneous viscous incompressible fluids: existence of velocity, density and pressure. S.I.A.M. J. Math. Anal., 21, no 5 (1990), 1093-1117.
[F9] J. Simon. Existencia de solucion del problema de Navier-Stokes con densidad variable. Université de Séville (1991) 73 pages.

 
Équations de Navier-Stokes : solutions en vitesse - pression / Navier-Stokes equations : velocity - pressure solutions
[F4] J. Simon. Équations fortes vérifiées par les solutions faibles des équations de Navier-Stokes. Pré-publication du Laboratoire d'Analyse Numérique, no 88047, Université de Paris 6 (1988), 9 pages.
[F10] J. Simon. On the existence of the pressure for solutions of the variational Navier-Stokes equations. J. Mathematical Fluid Mech., 3 (1999), 225-234.
[F11] J. Simon. Équations de Navier-Stokes. Cours de DEA, Université Blaise Pascal (1991), 161 pages.
[F12] J. A. Langa, J. Real, J. Simon. Existence and regularity of the pressure for the stochastic Navier-Stokes equations. Appl. Math. and Optimiz., 48 (2003), 195-210.

 
Variations de domaines pour des solutions d'edp / Domain variations for pde solutions
[D2] F. Murat, J. Simon. Sur le contrôle par un domaine géométrique. Pré-publication du Laboratoire d'Analyse Numérique, no 76015, Université de Paris 6 (1976), 222 pages.
[D3] F. Murat, J. Simon. Étude de problèmes d'optimal design. In Optimization techniques, J. Cea éd., Lecture Notes in Computer Sciences, no 41, Springer (1976), 54-62.
[D5] J. Simon. Differentiation with respect to the domain in boundary value problems. Numer. Funct. Anal. Optim., 2, no 7-8 (1980), 649-687.
[D5a] J. Simon. Variation par rapport au domaine dans des problèmes aux limites. Pré-publication du Laboratoire d'Analyse Numérique, no 80001, Université de Paris 6 (1980), 35 pages.
[D7] J. Simon. Optimum design for Neumann condition and for related boundary value conditions. Pré-publication du Laboratoire d'Analyse Numérique, no 86001, Université de Paris 6 (1986), 24 pages.
[D8] J. Simon. Differentiation on a Lipschitz manifold. In Control of partial differential equations, A. Bermudez éd., Lecture Notes in Control and Inform. Sci., no 114, Springer (1989), 277-283.
[D9] J. Simon. Second variation for domain optimization problems. In Control and estimation of distributed parameter systems, F. Kappel, K. Kunish et W. Schappacher éd., International Series of Numerical Mathematics, no 91, Birkhäuser (1989), 361-378.
[D11] J. Simon. Differenciacion de problemas de contorno respecto del dominio. Universidad de Sevilla (1991) 122 pages.
[D11a] J. Simon. Différentiation de problèmes aux limites par rapport au domaine. Université de Séville (1991) 98 pages.
[D16] D. Bresch, J. Simon. A remark on the loss of regularity due to normal variations of a domain. Z. Angew Math. Mech., 76, suppl. 2 ICIAM/GAMM 95, Applied Analysis (1996), 193-196.
[D18] D. Bresch, J. Simon. Sur les variations normales d'un domaine. ESAIM: Control Optimiz. Calc. Var., 38 (1998), 251-261.

 
Variations de domaines pour la trainée / Domain variations for drag
[D10] J. Simon. Domain variations for drag in Stokes flow. In Control theory of distributed parameter systems and applications, X. Li et J. Yong éd., Lecture Notes in Control and Inform. Sci., no 159, Springer (1991), 28-42.
[D12] J. Bello, E. Fernández-Cara, J. Simon. Variation par rapport au domaine de l'énergie visqueuse dissipée dans un fluide de Navier-Stokes. C. R. Acad. Sci. Paris, sér. I, 313 (1991), 447-450.
[D13] J. Bello, E. Fernández-Cara, J. Simon. Optimal shape design for Navier-Stokes flow. In System modelling and optimization, P. Kall éd., Lecture Notes in Control and Inform. Sci., no 180, Springer (1992), 481-489.
[D14] J. Bello, E. Fernández-Cara, J. Simon. The variation of the drag with respect to the domain in Navier-Stokes flow. In Optimization, optimal control, partial differential equations, International Series of Numerical Mathematics, no 107, Birkhäuser (1992), 287-296.
[D15] J. Bello, E. Fernández-Cara, J. Lemoine, J. Simon. On drag differentiability for Lipschitz domains. In Control of partial differential equations and applications, E. Casas éd., Lecture Notes in Pure and Applied Mathematics, no 174, Springer (1995), 11-22.
[D17] J. Bello, E. Fernández-Cara, J. Lemoine and J. Simon. The differentiability of the drag with respect to the variations of a Lipschitz domain in a Navier-Stokes flow. S.I.A.M. J. Control Optimiz., 35, no 2 (1997), 626-640.

 
Parois rugueuses / Rugose walls
[H1] Y. Amirat, J. Simon. Influence de la rugosité en hydrodynamique laminaire. C. R. Acad. Sci. Paris, sér. I, 323 (1996), 313-318.
[H2] Y. Amirat, J. Simon. Riblets and drag minimization. In Optimization methods in pde's, S. Cox et I. Lasiecka éd., Contemporary Mathematics, no 209, AMS (1997), 9-18.
[H3] Y. Amirat, D. Bresch, J. Lemoine, J. Simon. A problem of exponential decay for Navier-Stokes equations arising in the analysis of rugosity. In NSE-6 Conference, H. Amann et al. (Eds), VSP/TEV (1998), 1-14.
[H4] Y. Amirat, D. Bresch, J. Lemoine, J. Simon. Existence of semi-periodic solutions of steady Navier-Stokes equations in a half space with an exponential decay at infinity. Rend. Sem. Mat. Univ. Padova, 102 (1999), 341-362.
[H5] Y. Amirat, B. Climent, E. Fernández-Cara, J. Simon. Efecto de la rugosidad sobre un fluido laminar con condiciones de Fourier. Actas XVI CEDYA - VI CMA, éds. R. Montenegro et al., Univ. Las Palmas, ISBN 84-95286-17-3, vol. 2 (1999), 475-480.
[H6] Y. Amirat, D. Bresch, J. Lemoine, J. Simon. Effect of rugosity on a flow governed by Navier-Stokes equations. Quarterly Appl. Math., 59, 4 (2001), 769-785.
[H7] Y. Amirat, B. Climent, E. Fernández-Cara, J. Simon. Effet de la rugosité sur un fluide laminaire avec conditions de Fourier. C. R. Acad. Sci. Paris, sér. IIb, 328 (2000), 619-624.
[H8] Y. Amirat, B. Climent, E. Fernández-Cara, J. Simon. The Stokes equations with Fourier boundary conditions on a wall with asperities. Math. Methods Appl. Sci., 24 (2001), 255-276.
[H9] J. Casado-Diaz, E. Fernández-Cara, J. Simon. Efecto de la rugosidad en el deslizamiento de un fluido sobre una pared. Actas XVII CEDYA - VII CMA, éds. L. Ferragut, A. Santos, Univ. Salamanca (2001), 163-177.
[H10] J. Casado-Diaz, E. Fernández-Cara, J. Simon. Why viscous fluids adhere to rugose walls (a mathematical explanation). J. Differential Equations, 189 (2003), 526-537.

 
Écoulements 3D en domaine mince obtenus par un calcul 2D / 3D shallow flows obtained by 2D calculus
[L1] D. Bresch, J. Lemoine, J. Simon. Écoulement engendré par le vent et la force de Coriolis dans un domaine mince. - I. Cas stationnaire. C. R. Acad. Sci. Paris, sér. I, 325 (1997), 807-812.
[L3] D. Bresch, J. Simon. Modèles stationnaires pour lacs et mers. In Équations aux dérivées partielles et applications, Elsevier (1998), 239-269.
[L4] D. Bresch, J. Lemoine, J. Simon. A vertical diffusion model for lakes. S.I.A.M. J. Math. Anal., 30, no 3 (1999), 603-622.
[L5] D. Bresch, J. Lemoine, J. Simon. A geostrophic model with vertical diffusion. Nonlinear Analysis, Theory, Methods and Applications, 43, no 4 (2001), 449-470.
[L6] D. Bresch, R. Echevarría, J. Lemoine, J. Simon. Numerical simulation of shallow lakes: first results. In NSE-6 Conference, H. Amann et al. (Eds), VSP/TEV (1998), 31-52.
[L7] D. Bresch, J. Lemoine, J. Simon. Modelization of shallow lakes and seas. In Trends in Applications of Mathematics to Mechanics, G. Iooss et al. (Eds), Chapman et Hall (1999), 262-271.
[L9] D. Bresch, J. Simon. On wind driven geophysical flows without bottom friction. Annali dell'Università di Ferrara, Sez. VII, Sc. Mat., XLVI (2000), 101-103.
[L10] D. Bresch, J. Simon. On the effect of friction on wind driven shallow lakes. J. Math. Fluid Mech., 3 (2001), 231-258.
[L11] D. Bresch, J. Simon. Numerical simulation of shallow lakes and seas: further results. ECCOMAS 2000 Proceedings (2000), 13 pages.

 
Écoulements en domaine mince (autres) / Shallow water (others)
[L0] Mu Mu, J. Simon. A remark on nonlinear stability of three-dimensional quasigeostrophic motions. Chinese Science Bulletin, 38, no 23 (1993), 1978-1984.
[L2] D. Bresch, J. Lemoine, J. Simon. Écoulement engendré par le vent et la force de Coriolis dans un domaine mince - II. Cas d'évolution. C. R. Acad. Sci. Paris, sér. I, 327 (1998), 329-334.
[L8] D. Bresch, J. Lemoine, J. Simon. Nonstationary models for shallow lakes. Asymptotic Analysis, 22 (2000), 15-38.
[L12] D. Bresch, J. Simon. On western intensification of currents in oceanic basins. In Actas de las II Jornadas de Análisis de variables y simulación numérica del intercambio de masas de agua a través del estrecho de Gibraltar, éds. J. J. Alonso del Rosario et al., Univ. de Cádiz (2000), 35-46.
[L13] D. Bresch, J. Simon. Western boundary currents versus vanishing depth. Discrete Cont. Dynamical Systems, Ser. B, 3, 3 (2003), 469-477.

 
Modélisation de feux de forêts / Forest fire modeling
[I1] M. I. Asensio, L. Ferragut, J. Simon. Modelling of convective phenomena in forest fire. Rev. R. Acad. Cien., Serie A. Mat., 96, 3 (2002), 299-313.
[I2] M. I. Asensio, L. Ferragut, J. Simon. Modelling of slope, wind and moisture content effects on fire spread. In ECCOMAS 2004 Proceedings , P. Neittaanmäki et al. eds. CD-ROM (2004), 11 pages.
[I3] M. I. Asensio, L. Ferragut, J. Simon. A convection model for fire spread simulation. Appl. Math. Letters, 18, (2005), 673-677.
[I4] M. I. Asensio, L. Ferragut, J. Simon. High definition local adjustment model of 3D wind fields performing only 2D computations. Comm. in Numer. Methods in Eng., Serie A. Mat., (2009).


Mis à jour le 19/11/2017
Page principale de J. Simon   |   J. Simon main Page   |   Página principal de J. Simon